Arthritis Community
Feel sick after Humira
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Feel sick after Humira

I've just had my 2nd injection of Humira today (on 20mg, 2x month).  Both times I've had no energy and felt bad for about 12 hours after the injection.  Anyone else have this type of reaction to the injection?
Related Discussions
10 Comments Post a Comment
Blank
469901_tn?1276567223
Hello.  I am not on Humira (yet) but have talked to many people who are.  From what I understand, what you are experiencing is normal and that it gets better after several injections.  I have also heard that you may feel better if you inject it right before bed so you can sleep through most of the side effects.  Please let us know how you do and if you develop any other side effects.
Blank
158939_tn?1274918797
Thank you.  I've been through so much that I'm always afraid that another problem may be cropping up.  It's nice to know that I'm not alone.  Thanks
Blank
469901_tn?1276567223
Glad I could be here for you because it does help to know we are not alone.  I had the same concerns and fears when I started on methotrexate.  I should learn Wednesday whether or not I will be joining the Humira club this month or postponing it again.  We are taking it a month at a time.  
Glad you found us and I look forward to hearing more from you.
Blank
158939_tn?1274918797
Yeah, I'm stopping the Humira.  The first shot helped but I have felt terrible since the second one and, drum roll, I started to develop two large, fast-growing, dark areas on my face.  The ENT *thinks* that they are hyperpigmentation caused by the Humira (and, yes, he said "caused by the Humira - hormone replacement therapy can also do the same thing").  

He froze the areas but I'm having a followup with a oncologist/dermatologist because one of the side effects of Humira is non-melanoma skin lesions (some cancerous).  Besides, once a cancer patient, always concerned.

Want the remaining Humira shot in my fridge?  :-(
Blank
469901_tn?1276567223
I am sooo sorry to read you had an adverse reaction!  I hope it is only hyper pigmentation and think that may be most likely since you only took 2 doses and it did not get a chance to build in your system.  Since you wrote that you were a cancer patient at one time, I think you should address your concerns about the medication with your doctor and explore other treatment options.  Please keep us posted on your reaction and on your treatment plan.  Will keep you in my thoughts and prayers.
Blank
Avatar_f_tn
hello everybody. just joined the humira club. actually, about 2 months ago. but just found this forum. sera negative RA. sometimes i wonder about the dx because doesn't show in blood, but joints got so bad i had to do something. dang, i hope utahmomma is feeling better. hate to hear that!
anyway, thanks for sharing your stories and information.
does anyone out there have muscle twitches in association with RA or humira?
just wondering....
Blank
158939_tn?1274918797
Funny you should ask, I started with a strange muscle twitch in my left thumb right after the first Humira shot.  Didn't even put that one together.  :-(
Blank
Avatar_f_tn
hmmmm. are you on any other medications? i was also on arava when i started the humira and got a terrible rash on my hands and feet. i stopped the arava, took cholestyramine to get it out of my system. rash went away. still taking humira. no more rash, so that's good, but i'm not sure where these twitches are coming from. they started about three weeks ago.
i'm so sorry you've been having this reaction. sounds like you've had quite a history.
i wish you the best. hang in there.
Blank
158939_tn?1274918797
Here's my meds (Humira is the only new one in the past 5 months):

Armour Thyroid 2gr
Omeprozol: 40mg
Allegra 180mg
Albuteral HFA as needed
Celexa 40mg
Nasonex                 50MCG
Boniva 150mg
Hydroxychloroquine                 200mg
Advair 250/50
Lyrica 150mg
Humeria                 40mg/2x month
Blank
469901_tn?1276567223
I do get muscle twitches, not as often now as before MTX, but they are there.  Had my dr appt last week and have put off Humira/Enbrel for another 8 weeks.  It's looming out there, but so far I am avoiding them.  MTX is enough!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Arthritis Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Pain Answerers
Avatar_m_tn
Blank
Kalvin
Milwaukee, WI
10389859_tn?1409925468
Blank
Foggy2
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON
4851940_tn?1385441629
Blank
jemma116
United Kingdom